| Model Number |
ENF-P4 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the fiberscope exhibited foreign objects in the objective lens.There were no reports of patient involvement.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacture's (lm) review of the customer cleaning disinfection and sterilization (cds) processes, and the lms final investigation.The device was returned for evaluation where the reported event was identified.Based on the results of the investigation, the foreign material could not be specified and a definitive root cause cannot be identified.Physical damage was not found at the foreign material residue points and from the information obtained, it is unclear whether the reprocessing was carried out in accordance with the ifu, so the cause of the foreign material remaining could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The subject event can be detected and prevented by implementation in accordance with the below ifu.·chapter 6 compatible reprocessing methods.·chapter 7 cleaning, disinfection, and sterilization procedures.Olympus will continue to monitor the field performance of this device.